# SDR 97ZZZX3019

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N333FS
- Make and model: Piper PA-23-250
- Aircraft serial: 274456
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 400111
- Condition: Failed
- Location: Rt Mlg Downlock
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR COLLAPSED ON LANDING.  FOUND A BROKEN DOWNLOCK DRAG LINK BOLT.
